Show simple item record

dc.contributor.authorMateeva, Elien_US
dc.contributor.authorSutter, Peteren_US
dc.contributor.authorBean, John C.en_US
dc.contributor.authorLagally, Max G.en_US
dc.date.accessioned2007-07-13T19:15:42Z
dc.date.available2007-07-13T19:15:42Z
dc.date.issued1997en_US
dc.identifier.citationThe following article appeared in Mateeva, E., Sutter, P., Bean, J.C., & Lagally, M.G. (1997). Mechanism Of Organization Of Three Dimensional Islands In Si Ge/Si Multilayers. Applied Physics Letters, 71(22), 3233-5. and may be found at http://link.aip.org/link/?apl/71/3233en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/8778
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent510631 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.publisherAmerican Institute of Physicsen_US
dc.relation.ispartofhttp://www.aip.orgen_US
dc.relation.ispartofhttp://apl.aip.org/en_US
dc.rightsCopyright 1997 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.en_US
dc.titleMechanism of organization of three-dimensional islands in SiGe/Si multilayersen_US
dc.identifier.doihttp://dx.doi.org/10.1063/1.120300en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record